MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.1MM,DUAL SEL,HA; DENTAL IMPLANT
Catalog Number TSV4H11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant and abutment located in position number #36 failed because they fractured.The implant fractured at the head and the abutment fractured at the body.The doctor reports that the procedure was not concluded by placing another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: additional device information.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tsv4h11, (imp, tsv, 4.1mm, dual sel, ha) and one (1) hla3/5 (abut hex-lock 3.5mm imp 5.5 flare ) for evaluation.Visual evaluation was performed, there was signs of use.Bone debris on external threads.The implants collar was fractured.The abutment was enclosed in a crown.However, no damage was identified to the abutment hex.The abutment¿s retaining screw was fractured, the fractured part of the screw was returned.This complaint refers to the tsv4h11.Device history record (dhr) review was completed for the subject lot number: 63387177.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number: 63387177 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the material selection of implant inadequate (unable to withstand occlusal forces or long term loading).Therefore, based on the available information, a device malfunction did occur.The implants collar was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,4.1MM,DUAL SEL,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17361845
Report Number0002023141-2023-01953
Device Sequence Number17659454
Product Code DZE
UDI-Device Identifier00889024019317
UDI-Public(01)00889024019317(17)210831(10)63387177
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2021
Device Catalogue NumberTSV4H11
Device Lot Number63387177
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient EthnicityNon Hispanic